RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 2, Pages 215–219 (Mi mz8042)  

A family of extension operators

V. V. Pospelov

Keldysh Applied Mathematics Institute, Academy of Sciences of the USSR

Abstract: The definition of the degree of a family of extension operators is given. The connection of lower estimates with general properties is established. The problem of approximation of the segment $[0,1]$ by finite subsets is studied. In the class of homogeneous operators the independence of norms of operators from the degree of the family of extension operators is proved.

Full text: PDF file (395 kB)

English version:
Mathematical Notes, 1977, 22:2, 610–613

Bibliographic databases:

UDC: 517
Received: 05.02.1974

Citation: V. V. Pospelov, “A family of extension operators”, Mat. Zametki, 22:2 (1977), 215–219; Math. Notes, 22:2 (1977), 610–613

Citation in format AMSBIB
\Bibitem{Pos77}
\by V.~V.~Pospelov
\paper A~family of extension operators
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 2
\pages 215--219
\mathnet{http://mi.mathnet.ru/mz8042}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=460985}
\zmath{https://zbmath.org/?q=an:0383.41017}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 2
\pages 610--613
\crossref{https://doi.org/10.1007/BF01780969}


Linking options:
  • http://mi.mathnet.ru/eng/mz8042
  • http://mi.mathnet.ru/eng/mz/v22/i2/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:74
    Full text:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019